Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

oldschool1

Member
  • Total Reviews

    0
  • Content Count

    15
  • Joined

  • Last visited

Community Reputation

0 Neutral

About oldschool1

  • Rank
    New Member
  1. Hi Everyone, I wanted to post my experiences on spiro. Since entering my 30s, I have experienced light to moderate acne with tons of whiteheads. In the last year, I was starting to get more and more of those nasty red pimples and tried EVERYTHING including mino, retin-a, azelaic acid, and other topicals. I started spiro at the end of November, and I was at 100mg/day back then. I had zero improvement for months. In fact, I would say that February was the absolute worst. Slowly, my face sta
  2. Hiya. My whitehead count is a bit better, but that's mostly because I've started going after them. Sometimes it's the only way to get them out, but it tends to leave a mark for a week or more. Rrrr! I am still getting plenty of these small reddish bumps all around my chin and mouth (so annoying), but they usually aren't deep. I can cover them with makeup. And of course, clogged pores/whiteheads on my cheeks, chins, and a few on my forehead. Whiteheads suck, because no makeup can cover the
  3. LiliD, sorry to hear you are still feeling symptoms. I had this exact problem after 4 days of cipro, so I had to do a week of macrobid. That did the trick. Of course, I don't know whether I REALLY had a UTI, because the doc just prescribed antibiotics based on the symptoms alone. I was worried that the UTI was caused by the spiro (and the tons of sex I had been having with my boyfriend...). Perhaps it was, but my body seems to be handling the spiro now. Don't worry, your UTI WILL go away e
  4. I had a problem with this too. I took antibiotics and it went away. Then, a few months later, I noticed similar symptoms---perhaps this is because I switched to brand, which seems stronger than the generic. I took 5 days of antibiotics for that and feel fine now. It took me quite awhile to tolerate the diuretic (I take 100mg/day), but now I don't seem to urinate so much. Good luck everybody.
  5. Hi everyone, I am just finishing my 4th month as well. Cross my fingers, but things seem to be getting better. I am still getting whiteheads (the bane of my existence!), but I have not gotten any big zits in the last month. Definitely some little ones, and I get weird flares of shallow red zits on my chin/mouth that spring up quickly and go away quickly. I've never had anything like this, but they're getting smaller. Also, I am losing less hair, am less oily, and have noticed that my sprin
  6. I noticed a decrease in oil very quickly (maybe 2 weeks in). After 3 1/2 months on 100 mg/day, my acne has not yet improved, but I am less oily all over. Furthermore, my hair isn't falling out as rapidly. Hope spiro works for you!
  7. Still doing the spiro (aldactone) thing at 100mg/day. I have been on the drug for almost 3 1/2 months. I thought things might be getting better, but I'm not so sure. I now have weird acne around my mouth and on my chin. Strangely, I get new, red but weirdly shallow pimples on my chin practically everyday, but they disappear bizarrely fast. Basically, my acne patterns are changing. The constant zits around my mouth (usually smaller but sometimes bigger and red) drive me nuts, and I wonder w
  8. I just started on brand (was on generic before). We'll see if this makes a difference. I have heard that the brand might be more effective than the generic on this drug. Anyone noticed anything here? Thanks!
  9. Hiya folks, Well, still not doing great. I have had a couple of larger pimples in the last few weeks that just don't want to go away. Everything seems to have moved closer to my mouth. I NEVER used to get pimples near my lips, and now I do (they're not usually big though). In the last 2 months, my chin has been getting annoying little red bumps and bigger zits too. My skin MIGHT be doing a bit better this week, but it's hard to say. And things can turn on a dime!! One interesting thing i
  10. Yeah, my skin is still fairly lousy. UGH!! I am also getting period-like cramps ALL the time. Approaching the 3 month mark. However, my skin is no longer oily, and I think it might be helping my hair loss. I have had hairloss for four or five years (slowed down by rogaine), and I tend to think these issues are related. Still at 100mg/day and hoping for improvements!!
  11. Hi! I have been on 100mg of spiro since the end of November. I thought that my skin might be improving slightly, but now I don't think so. In fact, I swear that I am having a bit more back acne (didn't have much of that before) and lately am having strange little red bumps all over my chin in addition to the normal stuff. I am 34, and my skin has gotten worse and worse since getting off yaz in March. I currently get a few proper pimples at a time and tons of whiteheads that never go away (m
  12. Hi. Has anyone had problems with urinary infections or urinary pai/pressure while taking spiro? I have been taking spiro for a little over 3 weeks, and I seem to have a uti (that hasn't responded very well to 3 days of cipro). My doctor didn't think that the spiro could be to blame, but it IS a diuretic that makes you pee more. So far, my skin is not better (although the last few days have been ok---probably due to the cipro). Thanks! And I am on 100mg of spiro a day.
  13. How frustrating, but those pimples are still quite mild (makeup will basically cover them). I can relate. I am exactly 3 weeks in (100 a day), and things are not better yet. In fact, I swear that I have more blackheads than ever. Very dry skin suddenly and I got my period weirdly early last week. But I feel basically ok otherwise...
  14. I have been on 100mg of spiro for just over two weeks and got my period early (bizarrely heavy). For those of you who aren't on birth control, did the irregular periods sort themselves out? This is sort of scary to me, as I always have regular periods 3 1/2 weeks apart. Don't want to have a "permaperiod". Thanks!
  15. Greetings fellow acne sufferers, I have moderate acne (well, used to be mild until I got off the pill 8 months ago) that hasn't responded to retin-a, topical antibiotics, azelex, or 3 months of minocycline. Since I also have had hairloss and continue to have copious hairs on my chin, I was prescribed 100mg a day of spiro. I started it about 9 days ago. I happened to be in the middle of the worst breakout of my life, but I do not think the spiro made things worse. I DID, however, have some s
×